# SDR CALA2017052601602

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 48,465 hours, 20,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT FAILED BATTERY CAPACITY TEST. REPLACED THE AFT POWER SUPPLY UNIT. OP CHECKED GOOD.
